liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A class of infinite dimensional stochastic processes with unbounded diffusion and its associated Dirichlet forms
Linköping University, Department of Mathematics, Mathematical Statistics . Linköping University, Faculty of Science & Engineering.
2015 (English)Doctoral thesis, comprehensive summary (Other academic)
Abstract [en]

This thesis consists of two papers which focuses on a particular diffusion type Dirichlet form

 

where  Here  is the basis in the Cameron-Martin space, H, consisting of the Schauder functions, and ν denotes the Wiener measure.

In Paper I, we let  vary over the space of wiener trajectories in a way that the diffusion operator A is almost everywhere an unbounded operator on the Cameron–Martin space. In addition we put a weight function  on theWiener measure  and show that under these changes of the reference measure, the Malliavin derivative and divergence are closable operators with certain closable inverses. It is then shown that under certain conditions on , and these changes of reference measure, the Dirichlet form is quasi-regular. This is done first in the classical Wiener space and then the results are transferred to the Wiener space over a Riemannian manifold.

Paper II focuses on the case when  is a sequence of non-decreasing real numbers. The process X associated to  is then an infinite dimensional Ornstein-Uhlenbeck process. In this case we show that the distributions of a sequence of certain finite dimensional Ornstein-Uhlenbeck processes converge weakly to the distribution of the infinite dimensional Ornstein-Uhlenbeck process. We also investigate the quadratic variation for this process, both in the classical sense and in the recent framework of stochastic calculus via regularization. Since the process is Banach space valued, the tensor quadratic variation is an appropriate tool to establish the Itô formula for the infinite dimensional Ornstein-Uhlenbeck process X. Sufficient conditions are presented for the scalar as well as the tensor quadratic variation to exist.

Place, publisher, year, edition, pages
Linköping: Linköping University Electronic Press, 2015. , 34 p.
Series
Linköping Studies in Science and Technology. Dissertations, ISSN 0345-7524 ; 1699
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:liu:diva-121636DOI: 10.3384/diss.diva-121636ISBN: 978-91-7685-966-7 (print)OAI: oai:DiVA.org:liu-121636DiVA: diva2:857512
Public defence
2015-12-10, C3, C-huset, Campus Valla, Linköping, 13:30 (English)
Opponent
Supervisors
Available from: 2015-10-26 Created: 2015-09-29 Last updated: 2015-11-30Bibliographically approved
List of papers
1. A class of infinite dimensional stochastic processes with unbounded diffusion
Open this publication in new window or tab >>A class of infinite dimensional stochastic processes with unbounded diffusion
2015 (English)In: Stochastics: An International Journal of Probablitiy and Stochastic Processes, ISSN 1744-2508, E-ISSN 1744-2516, Vol. 87, no 3, 424-457 p.Article in journal (Refereed) Published
Abstract [en]

The paper studies Dirichlet forms on the classical Wiener space and the Wiener space over non-compact complete Riemannian manifolds. The diffusion operator is almost everywhere an unbounded operator on the Cameron-Martin space. In particular, it is shown that under a class of changes of the reference measure, quasi-regularity of the form is preserved. We also show that under these changes of the reference measure, derivative and divergence are closable with certain closable inverses. We first treat the case of the classical Wiener space and then we transfer the results to the Wiener space over a Riemannian manifold.

Place, publisher, year, edition, pages
Taylor and Francis: STM, Behavioural Science and Public Health Titles, 2015
Keyword
Dirichlet form on Wiener space; Dirichlet form on Wiener space over non-compact manifold; closability; weighted Wiener measure; quasi-regularity
National Category
Mathematics
Identifiers
urn:nbn:se:liu:diva-118070 (URN)10.1080/17442508.2014.959952 (DOI)000353580300004 ()
Available from: 2015-05-20 Created: 2015-05-20 Last updated: 2017-12-04
2. Infinite dimensional Ornstein-Uhlenbeck processes with unbounded diffusion: Approximation, quadratic variation, and Itô formula
Open this publication in new window or tab >>Infinite dimensional Ornstein-Uhlenbeck processes with unbounded diffusion: Approximation, quadratic variation, and Itô formula
2016 (English)In: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 289, no 17-18, 2192-2222 p.Article in journal (Refereed) Published
Abstract [en]

The paper studies a class of Ornstein-Uhlenbeck processes on the classical Wiener space. These processes are associated with a diffusion type Dirichlet form whose corresponding diffusion operator is unbounded in the Cameron- Martin space. It is shown that the distributions of certain finite dimensional Ornstein-Uhlenbeck processes converge weakly to the distribution of such an infinite dimensional Ornstein-Uhlenbeck process. For the infinite dimensional processes, the ordinary scalar quadratic variation is calculated. Moreover, relative to the stochastic calculus via regularization, the scalar as well as the tensor quadratic variation are derived. A related Itô formula is presented.

Place, publisher, year, edition, pages
Wiley-VCH Verlagsgesellschaft, 2016
Keyword
Infinite dimensional Ornstein-Uhlenbeck process, quadratic variation, Itô formula, weak approximation
National Category
Mathematics
Identifiers
urn:nbn:se:liu:diva-122181 (URN)10.1002/mana.201500146 (DOI)000389128100008 ()
Note

At the time for thesis presentation publication was in status: Manuscript.

Available from: 2015-10-23 Created: 2015-10-23 Last updated: 2017-12-01Bibliographically approved

Open Access in DiVA

fulltext(405 kB)165 downloads
File information
File name FULLTEXT01.pdfFile size 405 kBChecksum SHA-512
9d41007ba519f112d6e3ea08f8a68bd73ba2f72bfa7227840054b7cd40303c1d55f7efc528e5a9d6fb9ecd3da26649461c8ff36a60faee1c62b4fc2149d10afb
Type fulltextMimetype application/pdf
omslag(23 kB)21 downloads
File information
File name COVER01.pdfFile size 23 kBChecksum SHA-512
3ab0e90895c6e26af66e2406dfbe58c04fc35d4900348efda768f04059072fe773f928da3f3462b3487ef5febec7a153608906e29f36b93815851cf7d8b93c93
Type coverMimetype application/pdf

Other links

Publisher's full text

Authority records BETA

Karlsson, John

Search in DiVA

By author/editor
Karlsson, John
By organisation
Mathematical Statistics Faculty of Science & Engineering
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
Total: 165 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
isbn
urn-nbn

Altmetric score

doi
isbn
urn-nbn
Total: 1631 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf